Estimation and Inference of Quantile Impulse Response Functions by Local Projections: With Applications to VaR Dynamics*
Heejoon Han,
Whayoung Jung and
Ji Hyung Lee
Journal of Financial Econometrics, 2024, vol. 22, issue 1, 1-29
Abstract:
This article investigates the estimation and inference of quantile impulse response functions. We propose a new estimation method using the idea of local projections by Jordà (2005). We establish consistency and asymptotic normality of the estimator, thereby enabling asymptotic inference. We also consider the confidence interval construction based on the stationary bootstrap and prove its consistency. Confirmatory simulation results and empirical practices on value-at-risk dynamics are provided.
Keywords: local projection; quantile impulse response; stationary bootstrap; value-at-risk (search for similar items in EconPapers)
JEL-codes: C22 (search for similar items in EconPapers)
Date: 2024
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1093/jjfinec/nbac026 (application/pdf)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:oup:jfinec:v:22:y:2024:i:1:p:1-29.
Ordering information: This journal article can be ordered from
https://academic.oup.com/journals
Access Statistics for this article
Journal of Financial Econometrics is currently edited by Allan Timmermann and Fabio Trojani
More articles in Journal of Financial Econometrics from Oxford University Press Oxford University Press, Great Clarendon Street, Oxford OX2 6DP, UK. Contact information at EDIRC.
Bibliographic data for series maintained by Oxford University Press ().